Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Regularization and error estimate for a spherically symmetric backward heat equation

1 / 2 / Feng-Juan Qin1

1College of Science, Henan University of Technology, Zhengzhou 450001, P. R. China.

2School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, P. R. China.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 19, Issue 3, Pages 369–377, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2011.035, August 2011

Publication History

Received:
2010-04-14
Published Online:
2011-08-05

Abstract

In this paper, we consider an inverse time problem for a spherically symmetric heat equation. The problem is ill-posed. A spectral method is applied to formulate a regularized solution which is stably convergent to the exact ones. A quite sharp error estimate for the regularized solution is obtained with suitable choice of regularization parameter.

Keywords.: Ill-posed problem; spherically symmetric backward heat equation; spectral method; error estimate

Comments (0)

Please log in or register to comment.